# SDR MALA050584

- Difficulty date: July 19, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N505XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2313
- Aircraft time: 16,393 hours, 15,684 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Bushing
- Condition: Failed
- Location: Mlg Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTING LT AND RT MAIN GEAR INDICATORS DID NOT INDICATE UP AND THE GEAR INTRANSIT LIGHT REMAINED ON. RT MAIN LIGHT WENT OUT WHEN SLOWED TO 190.  REPLACED BUSHINGS ON THE LT AND RT LEVER ASSY AND SHIMED LT FWD UPPER DOOR HINGE MOUNT POINT FUNCTIONAL CHECKS GOOD. NO INTRANSIT LIGHT GEAR INDICATES UP AND LOCKED WHEN SELECTED UP.
